Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle sprain and torn tendons
Sep 20, 2006

My partner & I both take Truvada, lopid, and viramune. We have both been having very easy muscle sprain to back, neck, wrist. Now we both developed inguinal hernias. My question is, Is this just old age settling in (we're both 44) or has the HIV and/or meds rendered our muscles vulnerable and weak?

Response from Dr. Henry

Interesting question. Generally Truvada and Viramune have a very low rate of muscle problems. Lopid can occasaionlly cause some muscle irritation (myositis or myopathy)so with your symptoms that merit discussing with your HIV speciallist. The inguinal hernia issue would unlikely be related to your HIV medications. KH



Previous
twitching
Next
TRAVELLING WITH MEDS .. continues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement